Lilly, JM and Olhede, SC (2012) Generalized Morse Wavelets as a Superfamily of Analytic Wavelets. IEEE TRANSACTIONS ON SIGNAL PROCESSING , 60 (11) 6036 - 6041. 10.1109/TSP.2012.2210890.
Full text not available from this repository.
|Title:||Generalized Morse Wavelets as a Superfamily of Analytic Wavelets|
|Keywords:||Amplitude modulation, continuous wavelet transform, frequency modulation, Hilbert transform|
|UCL classification:||UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science|
Archive Staff Only: edit this record